# SDR FDEA201110074363

- Difficulty date: October 7, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N930FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25240
- Aircraft time: 58,391 hours, 18,552 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LENS CAP ASSY ON EMERGENCY LIGHT UNARMED ANNUNCIATOR BROKEN.  R & R EMERGENCY LIGHT UNARMED ANNUNCIATOR LENS CAP ASSY, DIODE/FUSE CARD AND DRAWER ASSY.  OPS CHECKED GOOD WITH EMERGENCY LIGHTS ARMED/UNARMED.  AMM 33-16-02-2.
